Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 147, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 5, 2014, 10:58 AM CDT for 11 counties in Missouri; 5 counties in Kansas. It was in force for 47 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2014, 10:58 AM CDT (15:58 UTC)
- Expired
- Jun 5, 2014, 11:45 AM CDT
- In force
- 47 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Johnson County, KS, Leavenworth County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Bates County, MO, Buchanan County, MO, Cass County, MO, Clay County, MO, Clinton County, MO, Henry County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Platte County, MO, Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 67 km from the middle of the area, began a volume at 16:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 10:58 AM CDT | TSTM WND DMG | Olathe, KS | NUMEROUS POWER LINES DOWN ACROSS JOHNSON COUNTY KS. |
| Jun 5, 11:07 AM CDT | TSTM WND GST 60 | 4 Nw Gladstone, MO | NPR WENT OFF THE AIR AT SAME TIME. |
| Jun 5, 11:10 AM CDT | TSTM WND DMG | 3 N Edwardsville, KS | SHINGLE DAMAGE BY THE LEGENDS SHOPPING CENTER. |
| Jun 5, 11:19 AM CDT | TSTM WND GST 60 | Liberty, MO | |
| Jun 5, 11:20 AM CDT | TSTM WND DMG | Olathe, KS | TREE LIMB DOWN AT 147TH AND PFLUMM. |
| Jun 5, 11:30 AM CDT | TSTM WND DMG | Independence, MO | TREE DOWN AT 33RD AND HAWTHORNE. TIME ESTIMATED. |
| Jun 5, 11:35 AM CDT | TSTM WND DMG | Liberty, MO | TREE DOWN WITH POWER LINES BLOCKING ROADWAY AT MAIN AND MANOR. POWER LINES ALSO REPORTED DOWN AT THE 400 BLOCK OF MOSS. |
| Jun 5, 11:38 AM CDT | TSTM WND DMG | Pleasant Hill, MO | TREE FALLEN INTO HOUSE IN PLEASANT HILL, AREA OF 7 HWY AND WRIGHT. FIRE DEPARTMENT ON SCENE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 6:26 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Jun 5, 8:07 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 4.0 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 737 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 691 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
083
WUUS53 KEAX 051558
SVREAX
KSC091-103-107-121-209-MOC013-021-037-047-049-083-095-101-107-165-
177-051645-
/O.NEW.KEAX.SV.W.0147.140605T1558Z-140605T1645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1058 AM CDT THU JUN 5 2014
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JOHNSON COUNTY IN EAST CENTRAL KANSAS...
EASTERN LEAVENWORTH COUNTY IN NORTHEAST KANSAS...
NORTHEASTERN LINN COUNTY IN EAST CENTRAL KANSAS...
EASTERN MIAMI COUNTY IN EAST CENTRAL KANSAS...
WYANDOTTE COUNTY IN NORTHEAST KANSAS...
NORTHWESTERN BATES COUNTY IN WEST CENTRAL MISSOURI...
SOUTHERN BUCHANAN COUNTY IN NORTHWEST MISSOURI...
CASS COUNTY IN WEST CENTRAL MISSOURI...
CLAY COUNTY IN WEST CENTRAL MISSOURI...
SOUTHERN CLINTON COUNTY IN NORTHWEST MISSOURI...
NORTHWESTERN HENRY COUNTY IN WEST CENTRAL MISSOURI...
JACKSON COUNTY IN WEST CENTRAL MISSOURI...
WESTERN JOHNSON COUNTY IN WEST CENTRAL MISSOURI...
SOUTHWESTERN LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI...
PLATTE COUNTY IN WEST CENTRAL MISSOURI...
WESTERN RAY COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 1145 AM CDT
* AT 1056 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PARKVILLE TO 5 MILES NORTH OF DREXEL...AND MOVING
EAST AT 40 MPH.
AT 1051 AM...THE PUBLIC REPORTED STRAIGHT LINE WIND DAMAGE IN DE
SOTO.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PRAIRIE VILLAGE...FAIRWAY...LEAWOOD...MISSION HILLS...WESTWOOD...
KANSAS CITY KANSAS...RIVERSIDE...BELTON...KANSAS CITY...
SMITHVILLE...GRANDVIEW...NORTH KANSAS CITY...GLADSTONE...
PECULIAR...RAYMORE...CLAYCOMO...RAYTOWN...PLATTSBURG...SUGAR CREEK
AND HARRISONVILLE.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-70 IN MISSOURI BETWEEN MILE MARKERS 0 AND 32.
I-70 IN KANSAS BETWEEN MILE MARKERS 410 AND 423.
I-35 IN MISSOURI BETWEEN MILE MARKERS 0 AND 45.
I-35 IN KANSAS BETWEEN MILE MARKERS 208 AND 235.
I-635 BETWEEN MILE MARKERS 0 AND 12.
I-435 LOOP FROM MILE MARKERS 0 TO 83.
I-29 BETWEEN MILE MARKERS 0 AND 35.
I-470 BETWEEN MILE MARKERS 0 AND 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3942 9502 3942 9498 3943 9497 3945 9499
3946 9502 3958 9504 3964 9422 3953 9421
3952 9419 3850 9391 3834 9488
TIME...MOT...LOC 1558Z 270DEG 34KT 3915 9469 3856 9459
HAIL...<.75IN
WIND...60MPH
$$
AEP2 follow-up statements
801
WWUS53 KEAX 051613
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1113 AM CDT THU JUN 5 2014
KSC091-103-107-121-209-MOC013-021-037-047-049-083-095-101-107-165-
177-051645-
/O.CON.KEAX.SV.W.0147.000000T0000Z-140605T1645Z/
MIAMI KS-LINN KS-LEAVENWORTH KS-JOHNSON KS-WYANDOTTE KS-BATES MO-
BUCHANAN MO-CASS MO-CLAY MO-CLINTON MO-HENRY MO-JACKSON MO-JOHNSON MO-
LAFAYETTE MO-PLATTE MO-RAY MO-
1113 AM CDT THU JUN 5 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR JOHNSON...
NORTHEASTERN LINN AND EASTERN MIAMI COUNTIES IN EAST CENTRAL
KANSAS...AND WYANDOTTE AND EASTERN LEAVENWORTH COUNTIES IN NORTHEAST
KANSAS...AND SOUTHERN CLINTON AND SOUTHERN BUCHANAN COUNTIES IN
NORTHWEST MISSOURI...AND WESTERN RAY...PLATTE...SOUTHWESTERN
LAFAYETTE...WESTERN JOHNSON...JACKSON...NORTHWESTERN HENRY...CLAY...
CASS AND NORTHWESTERN BATES COUNTIES IN WEST CENTRAL MISSOURI UNTIL
1145 AM CDT...
AT 1058 AM...LOCAL EMERGENCY MANAGEMENT REPORTED STRAIGHT LINE WIND
DAMAGE IN OLATHE.
AT 1110 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM AVONDALE TO 5 MILES SOUTHEAST OF FREEMAN...AND MOVING
EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CLAYCOMO...RAYTOWN...PLATTSBURG...SUGAR CREEK...HARRISONVILLE...
INDEPENDENCE...LEE'S SUMMIT...LIBERTY...GREENWOOD...COURTNEY...
KEARNEY...PLEASANT HILL...LATHROP...BLUE SPRINGS...GARDEN CITY...LAKE
LOTAWANA...EXCELSIOR SPRINGS...GRAIN VALLEY...LAWSON AND BUCKNER.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-70 IN MISSOURI BETWEEN MILE MARKERS 0 AND 32.
I-70 IN KANSAS BETWEEN MILE MARKERS 410 AND 423.
I-35 IN MISSOURI BETWEEN MILE MARKERS 0 AND 45.
I-35 IN KANSAS BETWEEN MILE MARKERS 208 AND 235.
I-635 BETWEEN MILE MARKERS 0 AND 12.
I-435 LOOP FROM MILE MARKERS 0 TO 83.
I-29 BETWEEN MILE MARKERS 0 AND 35.
I-470 BETWEEN MILE MARKERS 0 AND 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3942 9502 3942 9498 3943 9497 3945 9499
3946 9502 3958 9504 3964 9422 3953 9421
3952 9419 3850 9391 3834 9488
TIME...MOT...LOC 1613Z 270DEG 34KT 3915 9451 3856 9441
HAIL...<.75IN
WIND...60MPH
$$
AEP574
WWUS53 KEAX 051620
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1120 AM CDT THU JUN 5 2014
KSC091-103-107-121-209-MOC013-021-037-047-049-083-095-101-107-165-
177-051645-
/O.CON.KEAX.SV.W.0147.000000T0000Z-140605T1645Z/
MIAMI KS-LINN KS-LEAVENWORTH KS-JOHNSON KS-WYANDOTTE KS-BATES MO-
BUCHANAN MO-CASS MO-CLAY MO-CLINTON MO-HENRY MO-JACKSON MO-JOHNSON MO-
LAFAYETTE MO-PLATTE MO-RAY MO-
1120 AM CDT THU JUN 5 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR JOHNSON...
NORTHEASTERN LINN AND EASTERN MIAMI COUNTIES IN EAST CENTRAL
KANSAS...AND WYANDOTTE AND EASTERN LEAVENWORTH COUNTIES IN NORTHEAST
KANSAS...AND SOUTHERN CLINTON AND SOUTHERN BUCHANAN COUNTIES IN
NORTHWEST MISSOURI...AND WESTERN RAY...PLATTE...SOUTHWESTERN
LAFAYETTE...WESTERN JOHNSON...JACKSON...NORTHWESTERN HENRY...CLAY...
CASS AND NORTHWESTERN BATES COUNTIES IN WEST CENTRAL MISSOURI UNTIL
1145 AM CDT...
AT 1119 AM...TRAINED WEATHER SPOTTERS REPORTED A 60 MPH WIND GUST IN
LIBERTY.
AT 1119 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM COURTNEY TO 5 MILES NORTH OF ARCHIE...AND MOVING EAST
AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GREENWOOD...COURTNEY...KEARNEY...PLEASANT HILL...LATHROP...BLUE
SPRINGS...GARDEN CITY...LAKE LOTAWANA...EXCELSIOR SPRINGS...GRAIN
VALLEY...LAWSON...BUCKNER...OAK GROVE...HOLDEN...LAKE WINNEBAGO...
HOLT...LAKE TAPAWINGO...EAST LYNNE...MISSOURI CITY AND LONE JACK.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-70 IN MISSOURI BETWEEN MILE MARKERS 0 AND 32.
I-70 IN KANSAS BETWEEN MILE MARKERS 410 AND 423.
I-35 IN MISSOURI BETWEEN MILE MARKERS 0 AND 45.
I-35 IN KANSAS BETWEEN MILE MARKERS 208 AND 235.
I-635 BETWEEN MILE MARKERS 0 AND 12.
I-435 LOOP FROM MILE MARKERS 0 TO 83.
I-29 BETWEEN MILE MARKERS 0 AND 35.
I-470 BETWEEN MILE MARKERS 0 AND 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3942 9502 3942 9498 3943 9497 3945 9499
3946 9502 3958 9504 3964 9422 3953 9421
3952 9419 3850 9391 3834 9488
TIME...MOT...LOC 1620Z 270DEG 30KT 3915 9442 3856 9432
HAIL...<.75IN
WIND...60MPH
$$
AEPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 6:29 AM CDT, 4 hours 29 minutes earlier.
Area forecast discussion, Jun 5, 6:29 AM CDT, 4 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 629 AM CDT Thu Jun 5 2014 .DISCUSSION... Issued at 322 AM CDT THU JUN 5 2014 A small but potent shortwave tracking into the central High Plains is already spawning a large convective complex over western KS where it is interacting with a quasi-stationary front. This boundary is clearly evident just looking at radar where a line of storms is erupting between Dodge City and Hays, and stretches east-southeast to near Wichita and into southwest Missouri. This large complex of thunderstorms is likely to continue spreading east-southeast into southeast Kansas through the morning and should generally stay along and just south of the boundary. This should keep the focus for the strongest storms just to the southeast of the forecast area, although there are some indications the front could nudge a bit further north toward the Iola area later this morning. There is also some elevated instability to the north of the front which could allow a few strong thunderstorms to reach as far north as Paola and Butler, but this instability will drop off fairly rapidly to the northeast of this line so that strong storms should have a hard time making it much further northeast than this. The primary threat for these locations would be hail up to the size of quarters, with the elevated nature of these storms preventing much of a wind threat. Will also need to watch for heavy rain but most of this should stay closer to the boundary to our south. Stratiform rain will likely overspread areas further north toward I-70 through the morning, and could reach as far north as northern Missouri. Subsidence behind this morning's MCS should keep the remainder of the afternoon generally dry for most areas. Another wave will approach the region late tonight with another round of showers and thunderstorms possible as far north as the Missouri River. The surface front will still lie across southern parts of Kansas and Missouri through this time so any strong overnight storms or widespread heavy rain should remain south of the area. A continuous flow of weak mid-level impulses on Friday will maintain chances for scattered showers and thunderstorms through the day, mainly to the south of the Missouri River. A stronger wave ejecting out of the Plains Friday night is likely to bring another convective system spreading across Kansas overnight into early Saturday morning. Instability and shear parameters favor a track south of the forecast area for any severe activity, but rain and storms could still reach well into northern parts of Kansas and Missouri and could bring locally heavy rain to the area. Depending on how quickly this activity can clear out, there could be a second round of storms Saturday afternoon as the main wave moves through. Some of these could be strong, especially south of the Missouri River. A continued active quasi-zonal pattern looks to continue into early next week with each day bringing a chance for more showers and thunderstorms. Details with any embedded shortwaves in this pattern are indiscernible this far out so can only paint a broad 20 to 30 percent chance for storms each afternoon through the middle of the week. For now no major waves are evident that would bring widespread heavy rains or severe weather. && .AVIATION...(For the 12Z TAFS through 12Z Friday Morning) Issued at 1129 AM CDT THU JUN 5 2014 Thunderstorm complex over central KS will take a southeastward turn so that the severe storms will stay well south of the KC area, however occasional rain and embedded storms will still overspread the region over the next few hours. The threat for high winds with this activity will be low for KC. Could see additional showers or storms later today, but current thinking is that sinking motion behind this thunderstorm complex will prevent enough precip to warrant any mention in the TAFs. Overnight looks to be a repeat of IFR ceilings. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && DISCUSSION...Hawblitzel AVIATION...Hawblitzel
Hazardous weather outlook, Jun 4, 3:25 PM CDT, 19 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 325 PM CDT WED JUN 4 2014 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-052030- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 325 PM CDT WED JUN 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NUMEROUS ROUNDS OF THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH SUNDAY. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF
In the hours before
Local storm report, Jun 5, 10:35 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1035 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1033 AM TSTM WND GST DENTON 39.73N 95.27W
06/05/2014 E60 MPH DONIPHAN KS EMERGENCY MNGR
&&
PMURRAYLocal storm report, Jun 5, 10:52 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1052 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1051 AM TSTM WND DMG DE SOTO 38.97N 94.95W
06/05/2014 JOHNSON KS PUBLIC
TREE DOWN ON POWER LINES. TREE NOW ON FIRE. REPORT VIA
SOCIAL MEDIA.
&&
SHENDELLocal storm report, Jun 5, 10:58 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1058 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 AM TSTM WND GST OLATHE 38.89N 94.81W
06/05/2014 E65.00 MPH JOHNSON KS TRAINED SPOTTER
SMALL DEBRIS ON THE GROUND.
&&
WAKEFIELDThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 5:12 AM CDT | River Flood Warning | EAX | Daviess, Gentry | 29 hr |
| Jun 5, 10:11 AM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Cass, Jackson, Platte | 49 min |
| Jun 5, 11:45 AM CDT | Special Weather Statement | EAX | Carroll, Cass, Clay, Jackson, Johnson, Lafayette and 1 more | 60 min |
| Jun 5, 4:18 PM CDT | Areal Flood Warning | EAX | Linn, Sullivan | 24 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.